Alert archive / Georgia / River Flood Warnings in 2026

River Flood Warning 10, NWS Atlanta, GA

February 27, 2026DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 27, 2026, 1:27 AM EST for DeKalb County, Fulton County, Georgia. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Feb 27, 2026, 1:27 AM EST (06:27 UTC)
Expired
Feb 27, 2026, 11:00 AM EST
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1). The gauge peaked at 13.39 ft at Feb 27, 2026, 2:00 AM EST.

actionminormoderate5101502/2702/28
Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

149 
WGUS42 KFFC 270627
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
127 AM EST Fri Feb 27 2026

...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...

  North Fork Peachtree Creek at Buford Hwy Atlanta affecting Fulton
  and DeKalb Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC089-121-271600-
/O.NEW.KFFC.FL.W.0010.260227T0627Z-260227T1600Z/
/NPBG1.1.ER.260227T0555Z.260227T0700Z.260227T1000Z.NO/
127 AM EST Fri Feb 27 2026

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO THIS MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...North Fork Peachtree Creek at Buford Hwy Atlanta.

* WHEN...From early this morning to this morning.

* IMPACTS...At 14.0 feet, Minor flooding continues along the creek
  upstream and downstream from the gage on Buford Highway or Georgia
  Highway 13. Portions of the backyards of residential homes on
  Victory Drive...Dunwoody Place and Converse Drive will be flooded
  with around one foot of water. This height combined with the flow
  on South Fork Peachtree Creek will likely produce flooding further
  downstream on Peachtree Creek in Fulton County.

* ADDITIONAL DETAILS...
  - At 1:15 AM EST Friday the stage was 13.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 1:15 AM EST Friday was 13.3 feet.
  - Forecast...The river is expected to rise to a crest of 13.7 feet
    early this morning.
  - Flood stage is 13.0 feet.
  - Flood History...This crest compares to a previous crest of 13.8
    feet on 03/06/2024.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438


$$
1 follow-up statement
950 
WGUS82 KFFC 271453
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
953 AM EST Fri Feb 27 2026

...The Flood Warning is cancelled for the following rivers in
Georgia...

  North Fork Peachtree Creek at Buford Hwy Atlanta affecting DeKalb
  and Fulton Counties.

  North Fork Peachtree Creek at Briarwood Rd Atlanta affecting DeKalb
  County.

GAC089-121-271600-
/O.CAN.KFFC.FL.W.0010.000000T0000Z-260227T1453Z/
/NPBG1.1.ER.260227T0555Z.260227T0645Z.260227T0746Z.NO/
953 AM EST Fri Feb 27 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the North Fork Peachtree Creek at Buford Hwy Atlanta.

* ADDITIONAL DETAILS...
  - At 9:30 AM EST Friday the stage was 8.5 feet and falling.
  - Forecast...The river is expected to continue falling and drop
    below 5 feet by this afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438


$$

GAC089-271600-
/O.CAN.KFFC.FL.W.0008.000000T0000Z-260227T1453Z/
/NFBG1.1.ER.260226T2243Z.260227T0000Z.260227T1012Z.UU/
953 AM EST Fri Feb 27 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the North Fork Peachtree Creek at Briarwood Rd Atlanta.

* ADDITIONAL DETAILS...
  - At 9:15 AM EST Friday the stage was 5.7 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431


$$

Culver

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 27, 1:23 AM EST, 4 minutes earlier. Its key messages:

  • Updated at 1207 AM EST Fri Feb 27 2026
  • Widespread showers and scattered thunderstorms are expected today and tonight.
  • Dry and mild weather returns for North and Central Georgia over the weekend.
  • Low-end rain chances and near to slightly above average temperatures should occur next week.
Area forecast discussion, Feb 27, 1:23 AM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
123 AM EST Fri Feb 27 2026

...New 06Z Aviation Discussion...

.KEY MESSAGES...
Updated at 1207 AM EST Fri Feb 27 2026

 - Widespread showers and scattered thunderstorms are expected
   today and tonight.

 - Dry and mild weather returns for North and Central Georgia over
   the weekend.

 - Low-end rain chances and near to slightly above average
   temperatures should occur next week.

&&

.SHORT TERM...
(This afternoon through Friday)
Issued at 210 PM EST Thu Feb 26 2026

A line of showers and thunderstorms is actively pushing east
across the I-20 corridor of north-central GA as of early this
afternoon. With very limited instability and straight speed shear,
there is a near zero threat of severe weather with the line,
though we could see isolated gusts up to 45 mph as it continues to
move through the area this afternoon. This convection was kick-
started by the first in a series of shortwaves that will be moving
through the area over the next 24 hours. CAM guidance continues
to show another surge in showers and storms redeveloping along the
I-20 corridor starting late afternoon and slowly pushing south
through the evening as another shortwave impulse pushes through
the region. This will also start to push a weak frontal boundary
through the area that will act as the focus point for convection.
The most robust of the shortwaves will start to drop across MS/AL
overnight, reinforcing another round of showers and thunderstorms
along the front, primarily across central GA.

By sunrise Friday morning, the shortwave will start to move
across Georgia, with showers and storms focused along the slowly
southward moving front over south-central GA. Dry and stable air
will fill in on the backside of the shortwave throughout the day,
with only a few lingering showers possible Friday afternoon across
GA. Morning temperatures in the 50s will warm to the mid to upper
60s by the afternoon under mostly cloudy skies.

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 250 PM EST Thu Feb 26 2026

At the start of the extended range on Saturday, the
stalled/slowly moving boundary that supported a rainy end to the
work week will have cleared north and central Georgia, setting the
stage for dry conditions through the weekend. Unseasonable warmth
will continue with highs topping out in the upper 60s to lower
70s on Saturday. Sunday will be warmer still, in the mid-to-upper
70s, with some locations within a degree or two of 80.

By Monday, flow at the mid-levels becomes quasi-zonal, with a
strong (1039+ mb) surface high moving into place across New
England. As it does so, the U-shaped isobars characteristic of the
wedge begin to spread southward along the lee side of the
Appalachians. Comparably cooler air will overspread the typical
wedge regime areas (generally north and east of the I-75/I-20
interchange), with impacts strongest on Tuesday -- highs will
likely remain in the 50s within the wedge airmass, rising into the
60s to near 70 outside of it.

Global model guidance suggests a front will approach the
Tennessee River Valley from the west around the same time the
wedge airmass builds in, and interplay between these features may
support rain chances through midweek next week. Discrepancies
remain regarding the strength and placement of the aforementioned
boundary, so have capped PoPs at 20-30% to account for the
potential for both the drier (ENS) and wetter (GEFS) solution to
pan out.

&&

.AVIATION...
(06Z TAFS)
Issued at 1207 AM EST Fri Feb 27 2026

Showers and isolated thunderstorms moving across the area this
morning. These showers are are moving along the frontal boundary
thats laying across north GA. This front will move south and east
today with showers ending from north to south. The ATL area TAF
sites should be done with the precip around daybreak. The MCN/CSG
areas should see showers through Mid morning. Ceilings will be in
the MVFR to IFR range this morning lifting into the VFR range
this afternoon. Will see MVFR ceilings push back in over night.
Winds are out of the SW but will turn to the NW by daybreak and
then to the NE by late morning. Wind speeds will be in the 5-10mt
range through the period but could see some higher gust with any
stronger showers that move through.

//ATL Confidence...06Z Update...

Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          49  68  44  75 /  10  10   0   0
Atlanta         51  68  47  74 /  10   0   0   0
Blairsville     43  68  40  70 /  10   0   0   0
Cartersville    47  71  44  75 /   0   0   0   0
Columbus        53  71  47  76 /  10  10   0   0
Gainesville     49  69  45  73 /  10   0   0   0
Macon           54  69  46  75 /  20  10   0   0
Rome            49  76  46  78 /   0   0   0   0
Peachtree City  50  68  44  75 /  10  10   0   0
Vidalia         55  68  48  75 /  20  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Culver
LONG TERM....96
AVIATION...01
Hazardous weather outlook, Feb 26, 8:02 PM EST, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
802 PM EST Thu Feb 26 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
802 PM EST Thu Feb 26 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Isolated to scattered thunderstorms may persist across parts of
north and central Georgia into the overnight period. A few strong
to severe storms could produce nickel- to quarter-sized hail and
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Feb 26, 8:03 PM EST, 5 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
803 PM EST Thu Feb 26 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     Hail             2 NNW Jasper            34.50N 84.44W
02/26/2026  E0.88 Inch       Pickens            GA   Amateur Radio

            Nickel size hail reported near the
            intersection of Redfield Way and Hunters
            Ridge Road.

&&
Local storm report, Feb 26, 8:05 PM EST, 5 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
805 PM EST Thu Feb 26 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     Hail             2 NW Jasper             34.49N 84.46W
02/26/2026  E1.00 Inch       Pickens            GA   Amateur Radio

            Quarter Size hail reported near the
            intersection of Talking Rock Road and
            Philadelphia Road.

&&
Local storm report, Feb 26, 8:08 PM EST, 5 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
808 PM EST Thu Feb 26 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     Hail             2 WSW Hinton            34.47N 84.61W
02/26/2026  E0.70 Inch       Pickens            GA   Amateur Radio

            Dime sized hail reported near the
            intersection of Big Ridge Road and Hwy 53.

&&
Local storm report, Feb 26, 8:14 PM EST, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
814 PM EST Thu Feb 26 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Hail             Talking Rock            34.51N 84.51W
02/26/2026  E1.25 Inch       Pickens            GA   Broadcast Media

&&
Local storm report, Feb 26, 8:16 PM EST, 5 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
816 PM EST Thu Feb 26 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Hail             1 NW Hinton             34.49N 84.60W
02/26/2026  E1.25 Inch       Pickens            GA   Amateur Radio

            Half dollar sized hail reported near the
            intersection of Carver Mill Road and Dean
            Trail.

&&
Special weather statement, Feb 26, 11:22 PM EST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1122 PM EST Thu Feb 26 2026

GAZ031>033-042>044-270445-
North Fulton GA-Douglas GA-Cobb GA-Carroll GA-Paulding GA-
South Fulton GA-
1122 PM EST Thu Feb 26 2026

...Strong thunderstorms will impact portions of southeastern
Paulding, northeastern Carroll, southwestern Cobb, Douglas and
southwestern Fulton Counties through 1145 PM EST...

At 1122 PM EST, a line of strong thunderstorms was along a line
extending from near Winston to near Treasure Lake to near Abilene,
and moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Douglasville, Carrollton, City of South Fulton, Smyrna, East
Point, Union City, Villa Rica, Powder Springs, Fairburn, Austell,
Palmetto, Hiram, Chattahoochee Hill, Lithia Springs, Brownsville,
Bill Arp, Fairplay, Abilene, and Winston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3375 8492 3386 8484 3389 8449 3366 8448
      3351 8469 3351 8473 3362 8510
TIME...MOT...LOC 0422Z 277DEG 28KT 3377 8483 3369 8493 3365 8501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 7:07 PM ESTSpecial Weather StatementFFCGordon23 min
Feb 26, 7:11 PM ESTSpecial Weather StatementFFCFloyd34 min
Feb 26, 7:27 PM ESTSpecial Weather StatementFFCPickens33 min
Feb 26, 7:40 PM ESTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens50 min
Feb 26, 11:22 PM ESTSpecial Weather StatementFFCDouglas23 min
Feb 27, 12:23 AM ESTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Feb 27, 2:12 AM ESTSpecial Weather StatementFFCMeriwether33 min
Feb 27, 6:01 AM ESTRiver Flood WarningFFCDeKalb, Rockdale6 hr
Feb 27, 6:03 AM ESTRiver Flood WarningFFCForsyth10 hr
Feb 27, 6:48 AM ESTRiver Flood WarningFFCForsyth, Fulton36 hr
Feb 27, 12:36 PM ESTRiver Flood WarningFFCDeKalb, Rockdale8 hr
Feb 27, 3:10 PM ESTRiver Flood WarningFFCNewton, Rockdale28 hr
Feb 27, 5:27 PM ESTRiver Flood WarningFFCGwinnett3 hr

Nearby

River Flood Warnings in Georgia, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.